# SDR USAA2013021400001

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - ELONGATED HOLE ON SEAT TRACK BETWEEN FR12 TO FR15, Y765.  REPLACED SEAT TRACK BETWEEN FR12 TO FR15, Y765 IAW A320 SRM 51-72-11, AIRBUS DRAWING  D53112812 & D53112813.
